# SDR C2XA11RI180

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 25,397 hours, 13,682 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR FLT 4270 CREW REPORTED STRONG FUEL SMELL DURING T/O ROLL WHICH DISSIPATED AFTER THE T/O CHECK.  EWR MX INSPECTED THE ENGINES AND APU FOR FUEL LEAKS AND FOUND FUEL RESIDUE ON APU COWLING FROM A FAILED APU START.  MX RAN APU AND PACKS FOR 20 MINUTES WITH NO SMELL NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
